MathSciNet Relay Station
MathSciNet bibliographic data
MR2417157 (2009c:53047) 53C20 (53C25)
Shaikh, Absos Ali; Jana, Sanjib Kumar On weakly quasi-conformally symmetric manifolds. SUT J. Math. 43 (2007), no. 1, 61–83.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement